# SDR V0XR201005030011

- Difficulty date: May 3, 2010
- Submitted: May 3, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 25,198 hours, 23,637 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 14531597002
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) RT SIDE BOTTOM PART OF VERTICAL AT FR 77 STG 01L IS CRACKED BEYOND LIMITS. R & R SHAPE L, W/C 3058.
